IEEE - Institute of Electrical and Electronics Engineers, Inc. - The robust root locus of polynomial families with multilinear parameter dependence

Proceedings of the 2001 IEEE International Conference on Control Applications (CCA'01)

Author(s): Chyi Hwang ; Shih-Feng Yang
Sponsor(s): IEEE Control Syst. Soc
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2001
Conference Location: Mexico City, Mexico, Mexico
Conference Date: 7 September 2001
Page Count: 6
Page(s): 847 - 852
ISBN (Paper): 0-7803-6733-2
DOI: 10.1109/CCA.2001.973975
Regular:

The mapping theorem by Zadeh and Desoer (1963) is a sufficient condition for the zero exclusion of the image or value set of an m-dimensional box B under a multilinear mapping f : R/sup m//spl... View More

Advertisement